Complex structures of splitting type

  • Daniele Angella

    Università degli Studi di Firenze, Italy
  • Antonio Otal

    Academia General Militar, Zaragoza, Spain
  • Luis Ugarte

    Universidad de Zaragoza, Spain
  • Raquel Villacampa

    Academia General Militar, Zaragoza, Spain


We study the six-dimensional solvmanifolds that admit complex structures of splitting type classifying the underlying solvable Lie algebras. In particular, many complex structures of this type exist on the Nakamura manifold , and they allow us to construct a countable family of compact complex non- manifolds , , that admit a small holomorphic deformation satisfying the -lemma for any except for the central fibre. Moreover, a study of the existence of special Hermitian metrics is also carried out on six-dimensional solvmanifolds with splitting-type complex structures.

Cite this article

Daniele Angella, Antonio Otal, Luis Ugarte, Raquel Villacampa, Complex structures of splitting type. Rev. Mat. Iberoam. 33 (2017), no. 4, pp. 1309–1350

DOI 10.4171/RMI/973